umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Numerical discretisations of stochastic wave equations
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0001-6490-1957
2018 (English)Conference paper, Oral presentation with published abstract (Refereed)
Place, publisher, year, edition, pages
2018. Vol. 1978, p. 1-5, article id 1
Keywords [en]
Stochastic partial differential equations, Stochastic wave equations, Numerical methods, Convergence, Long-time behaviour
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-150238DOI: 10.1063/1.5043646OAI: oai:DiVA.org:umu-150238DiVA, id: diva2:1234069
Conference
AIP Conference Proceedings
Funder
Swedish Research Council, 2013-4562Available from: 2018-07-22 Created: 2018-07-22 Last updated: 2018-07-22

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Cohen, David
By organisation
Department of Mathematics and Mathematical Statistics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 79 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf